# SDR AALA951404

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719102
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 16D TO 20D FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BETWEEN PASSENGER SEAT ROWS 16D AND 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
